# SDR GTIA20130116539

- Difficulty date: January 16, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 23,841 hours, 11,512 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227900200900
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRUISE FLIGHT LEVEL 370,  F/A REPORTED WHISTLING NOISE FROM ACFT LT OVERWING EXIT.  NOISE DIMINISHED DURING DESCENT.  ACCOMPLISHED PRESSURIZATION TEST OF FUSELAGE IAW AMM.  LT OVERWING HATCH PRESSURIZED AND INSPECTED LT OVERWING HATCH FOR AIR LEAK.  NO AUDIBLE DEFECT NOTED.  OK FOR SERVICE.
